# SDR SWAA2023091189906

- Difficulty date: August 16, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD HAS CORROSION BS 767+12 RBL 23 WL 156<[01] REMOVE AND REPLACED INTERCOSTAL ANGLE BELOW SHIELD BS 767-787 RBL 23 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A 8123.;[02] VERIFIED CORRECTIVE ACTION 1.
